Slender modules, slender rings

Traore, Sekou: Slender modules, slender rings. In: Acta scientiarum mathematicarum, (33) 1-2. pp. 77-80. (1972)

[img] Cikk, tanulmány, mű
math_033_fasc_001_002_077-080.pdf

Download (706kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1972
Volume: 33
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 77-80
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 80. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14338

Actions (login required)

View Item View Item